# SDR 95ZZZX2411

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8711H
- Make and model: Beech E18S-9700
- Aircraft serial: BA87
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Wrong Fuse
- Location: Overheat Probe
- Component: Janitrol, G93A22
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER INSPECTION REVEALED OVERHEAT FUSE WAS OF THE CORRECT AMPERAGE, BUT WAS OF THE TIME DELAY (SLOW BLOW) TYPE FUSE. HEAT WAS APPLIED TO THE OVERHEAT PROBE AND 45 SECONDS AFTER ACTUATION OF THE PROBE, THE FUSE HAD NOT BLOWN.  THE FUSE WAS REPLACED WITH THE CORRECT QUICK ACTING TYPE AND IT BLEW AFTER APPROXIMATELY 10 SECONDS OF PROBE ACTUATION.
